# SDR RAIA201104110001

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 29,408 hours, 27,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE NR 2 AIR CONDITIONING PACK HAD AN OVER LOAD MESSAGE.  AIRCRAFT RETURNED TO ORD AND MAINTENANCE INSPECTED AND REMOVED AND REPLACED COUPLINGS ON THE PACK VALVE AND TEMP CONTROL VALVE.  SYSTEM OPS CHECKED GOOD.
